# SDR REXA2024102300936

- Difficulty date: January 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,553 hours, 6,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 FLOOR ANGLE IS CORRODED BETWEEN LBL 9 AND RBL 9 INSTALLED NEW SERVICEABLE ""J"" ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01"
